Repository: Freie Universit├Ąt Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2018
Number of items: 2.


Marchenko, A. and Gagliardini, P. and Horenko, I. (2018) Toward a computationally-tractable maximum entropy principle for non-stationary financial time series. SIAM Journal of Financial Mathematics, 9 (4). pp. 1249-1285. ISSN 1945-497X

Pospisil, L. and Gagliardini, P. and Sawyer, W. and Horenko, I. (2018) On a scalable nonparametric denoising of time series signals. Communications in Applied Mathematics and Computational Science, 13 (1). pp. 107-138.

This list was generated on Mon Jul 22 09:27:29 2024 CEST.